Couldn't find what you looking for?

TRY OUR SEARCH!

So here's the situation.

I had two 60mg pills of Vyvanse. I've never taken any prescription stimulants before and I figured it would help me study because I needed to catch up in school.

I took the first pill at 5:00 PM on Sunday. I then took the second at 3:00 AM. I really should have not taken that second pill because I feel that's why I am still up. I haven't been able to eat anything since I took the Vyvanse...besides two pieces of toast...which i forced down. I was able to get about 3 hours of sleep from like 7 to 9:30 AM today...but since I've gotten up...I don't even feel like laying down.

I have vomited a couple times and I still notice myself not being able to control all my body movements, with slight twitching.

My mouth is ridiculously dry and my tongue is ridiculous. It's very sore and swollen. It also hurts to swallow, which made eating that toast horrible. The pain extends into the throat when I swallow...to where I feel maybe some sore throat medicine would help?

I guess I'm looking for someone to tell me everything is going to be alright...that my tongue is going to go back to being normal...and that I'll be fine.

Loading...

So your'e taking a drug that was not prescribed to you? I think at this point it is a good idea to see a doctor. I think you should be okay, but I'm not a medical professional and you may be leaving out key symptoms that make a big difference--can you please see a doctor urgently? How are you doing?
Reply

Loading...

Your an id**t, you were experiencing an overdose and if it didn't kill you, decide never to do it again.
Reply

Loading...

No. You're an id**t. 120 mg of Vyvanse will not kill anyone. Research suggests that you would need to take more than 1,000 mg of Vyvanse to produce a life threatening reaction.
Reply

Loading...


I consider myself to be pretty acclimated to drugs and their effects on me and my body. But i did the same thing as you man, trying to do an essay in one night, and the comedown was brutal on me. i took em both together, popped out my essay, got a good grade an all... but that night i puked, had intense stomach cramps, no appetite, dehydration, tongue pain, etc..

but that night i slept, and when i woke up i felt a lot better. still have it lingering in me and its been 36 hrs, but im doin good
Reply

Loading...

it all depends on what they have consumed if they already have heart problems it prob makes sense no matter what the dose is they could overdose. depends on their health.

Reply

Loading...

everyone experiments.. and I'm in college first time i took vyvanse i took 120mg and was up for a day and half then crashed. i thought it would help better. but after looking into it, over dosing actually just makes these stimulants feel worse. Im not prescribed but i use vyvanse 3 times a week. every week. I'm currently taking 40mg m, w, f, at 7:30 i get up i read for 15 mins to allow my brain to wakee up first! THEN THE PILLS KICK IN AND IM WIRED FOR THE REST OF THE DAY! good luck and i hope this helps
Reply

Loading...

OD. Bring the mg count down a bit. if 60mg does nothing for you take a 70mg. 60mg of vyvanse only lasts about 3-4 hours for me. I'm ganna try another 60 then see about taking 2 one day.
Reply

Loading...

Not the best forum to ask this kind of question.
Reply

Loading...